# SDR SWIA201230643

- Difficulty date: May 7, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 35,766 hours, 51,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ILLUMINATE UNCOMMANDED MOMENTARILY THEN EXTINGUISHED MULTIPLE TIMES.  (SERVICE)  REPLACED K0028 EMERGENCY 1 BUS CONTACTOR.
